MathSciNet Relay Station
MathSciNet bibliographic data
MR1329531 58F10 (34D08 58F25 93D05)
Colonius, Fritz; Kliemann, Wolfgang The Lyapunov spectrum of families of time-varying matrices. Trans. Amer. Math. Soc. 348 (1996), no. 11, 4389–4408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement